# SDR HALA2015082700175

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330201
- Aircraft serial: 1114
- Aircraft time: 23,903 hours, 3,979 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 398E020000
- Part serial: 01869
- Condition: Malfunctioned
- Location: Fan Air Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 30000', ECAN AIR ENGINE BLEED 2 FAULT.  PRE-COOLER TEMP AT 225 DEGREES C.  UNABLE TO RESTORE.  R & R FAN AIR VALVE CONTROL THERMOSTAT ON RT ENG B  LEED SYS IAW AMM 36-11-43-400-804A, REACTIVATED HPV ON RT ENG BLD SYS IAW AMM36-11-00-440-812A.  BMC 2 BITE TEST OK IAW AMM36-11-00-740-803.
